# SDR DALA2025120108765

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ROLLER PASSENGER CREW DOOR 831 FROM UPPER AND LOWER POSIT ION AND FWD AND AFT SIDE OF THE DOOR.   REPLACED ROLLER ON PASSENGER CREW DOOR 831 FROM UPPER AND LOWER POSITION AND FWD AND AFT SIDE OF THE DOOR. (4 EA) AS PER A320 FAM AMM 52-11-31. (1327654).
